On the sharpness of a theorem by cooke and Verduyn Lunel

Kenneth L. Cooke, Gregory Derfel

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The sharpness of a theorem of K. Cooke and S. M. Verduyn Lunel (Differential Integral Equations 6 (1993) 1101-1117) about small solutions of linear time-dependent delay equations is proved. A wide class of nonautonomous functional-differential equations possessing small solutions is constructed. The construction is based on the existence of quickly decreasing solutions of functional-differential equations with linearly expanded arguments.

Original languageEnglish
Pages (from-to)379-391
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume197
Issue number2
DOIs
StatePublished - 1 Jan 1996

Fingerprint

Dive into the research topics of 'On the sharpness of a theorem by cooke and Verduyn Lunel'. Together they form a unique fingerprint.

Cite this